| Model Number |
02.18.004RM |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 february 2022: lot 1908022: (b)(4) items manufactured and released on 15-nov-2019.Expiration date: 2024-11-05.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event.Other devices involved: batch review performed on 02 february 2022: moto partial knee 02.18.Tf5.Rm tibial tray fix cemented s5 rm (k162084) lot 1903771: (b)(4) items manufactured and released on 17-oct-2019.Expiration date: 2024-10-07.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event.Moto partial knee 02.18.If5.08.Rm tibial insert fix s5 rm - 8mm (k162084) lot 1903779: (b)(4) items manufactured and released on 24-july-2019.Expiration date: 2024-07-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
The patient came in reporting pain due to a torn meniscus on the lateral side and the cause is unknown.At 1 year and 7 months from the primary the surgeon revised the insert, tibial tray, and femoral component.The surgery was completed successfully.
Additional Manufacturer Narrative
Event or Problem Description